# SDR CA980424014

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT ATTENDANT RECEIVED SHOCK FROM A CONTROL SWITCH ON THE FORWARD GALLEY HEATER PAD.  REPLACED.
